# SDR CA120417016

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 25,286 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Tie
- Part number: 97430000150
- Condition: Cracked
- Location: Emergency Exit
- Part time: 25,544 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A STRUCTURE INSPECTION, IT WAS NOTICED THAT THE CROSS TIE WAS CRACKED HALF WAY UP INBD AFT.  THIS IS A HIGH TIME ACFT.
